MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.9 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, 1.2 MICRON FILT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.9 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, 1.2 MICRON FILT; STOPCOCK, I.V. SET
Catalog Number MC330174
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.D9 - date returned to mfg - 15 jul 2025.The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
A complaint was received regarding a 60" (152 cm) appx 1.9 ml, smallbore ext set w/microclave® clear, 1.2 micron filter, 2 clamps, luer lock that experienced leakage.The reporter stated that the iv extension set is leaking from the clave near the lipid syringe.The event date and the status of the product at the time of event was unknown.There was unknown patient involvement.
 
Additional Manufacturer Narrative
Updated information: d9.Investigation summary: the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history record could not be reviewed due to the unknown lot number.

Brand Name
60" (152 CM) APPX 1.9 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, 1.2 MICRON FILT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22537764
Report Number9617594-2025-01486
Device Sequence Number7488231
Product Code FMG
UDI-Device Identifier00887709079977
UDI-Public00887709079977
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMC330174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED SYRINGE, MFR UNK
Patient SexUnknown